# SDR IXXA05SMN306S

- Difficulty date: December 29, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 980 L17-18r
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAIN CARGO COMPT FRAME FITTING 3 CRACK, STA 980.000 L-17R TO L-18R.  PERFORMED REPAIR IAW DC8 SRM 53-2-0 FIG 7.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  REMOVED FRAME FITTING SEGMENT (CRACKED) IAW DC8 SRM 53-2-0 FIG 7..  FAB`D SPLICE ANGLE, FILLER 5T6 0.160) IAW DC8 SRM 53-2-0 FIG 7 (SHEET 1-2).  PERFORMED HEAT TREATMENT TO SPLICE ANGLE IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NON DESTRUCTIVE INSPECTION REPORT IAW DC8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIG 7, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
